# SDR COMA9910134

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085002
- Condition: Cracked
- Location: Rt Wing
- Part time: 20,842 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, IT WAS DISCOVERED THAT FUEL WAS LEAKING FROM ONE RIVET THAT WAS JUST FORWARD OF THE FUEL PANEL 622 EB ON THE RIGHT WING.  UPON FURTHER INVESTIGATION, IT WAS DISCOVERED THAT STRINGER NR 10 LOCATED BETWEEN WING STATION NR YA-2293 AND YA 2593 WAS CRACKED COMPLETELY IN TWO.  THE STRINGER WAS THEN REPAIRED BY USING A FILLER PIECE AND THREE SUPPORT PLATES AS PER INSTRUCTIONS FOUND IN THE AIRCRAFT SRM 57-20-03, PAGES 201 THROUGH 204, AND EMBRAER FAX NR SST-2002/99.
